The Cause Appears Red Bumps With Blackheads On The Face?

Good afternoon … so like this on my face skin appeared red bumps about 6 “long and 6 lumps appeared in the bumps were whiteheads like every pore ” that is in the bumps appeared whiteheadny … I guess that’s why?

1 Answer:

Hello!

Thank you for the question on HealthReplies.com,

Thickened layers of skin such as bumps, bumps, reddish rashes on the facial area can be caused by inflammatory reactions in the skin layer, and can be caused by the response to certain substances and pathogens. Some possible causes that can cause reddish bumps on the face include:

Acne / acne. Can be caused by a blockage of the oil glands on the face due to a pile of dead skin cells and cause inflammation. Viral infections such as measles, chicken pox, herpes. Bacterial infections of the face, can be in the form of boils, impetigo, cellulitis. Irritation reactions on the face due to trauma to certain chemicals, the use of facial soap that causes irritation. Allergic reactions on the face due to exposure to certain substances, cold or hot weather, or due to consumption of certain foods. Fungal infections of the face that can cause reddish spots with thickened edges and itching. To know your condition well and the underlying causes, it is advisable to control the doctor or dermatologist regarding the examination and management according to your condition. The diagnosis of skin disorders is very dependent on direct observation of the shape of the disorder, location and distribution of the disorder, so that appropriate treatment can be done. Avoid using certain facial products for a while, avoid scratching and cleaning the face harshly, avoid consuming foods that can cause allergic reactions such as eggs, nuts, avoid consuming and using self-medication without doctor's instructions.

Hopefully this information can help you,

Regards.

: by

Related Question

Side Effects If 1 Month Of Injection KB But The Drug Kb 3 Months?

Side Effects If 1 Month Of Injection KB But The Drug Kb 3 Months?

(1 year ago)

, what is the effect if you use 1 month of injection but the injection is used, the injection uses 3 months of medicine. Does it have an effect on the effectiveness of the drug or ...

The Cause Of Left Abdominal Pain And Accompanied By Sound?

The Cause Of Left Abdominal Pain And Accompanied By Sound?

(1 year ago)

Assalamualaikum I want to ask, my stomach often hurts on the left and sometimes the stomach is like a lot of bellies, why is that? Please answer, thank you...

Can I Take Off The Pen After A Right Tibia Fracture After 4 Years?

Can I Take Off The Pen After A Right Tibia Fracture After 4 Years?

(1 year ago)

You see, 3/4 of 2015 I broke a tibia in the right bone, and the doctor installed an orif, I only controlled until 2016 and it hasn’t improved in that year and then I went on ...

Leave a Reply

Your email address will not be published. Required fields are marked *